Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
193 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment to reduce blood pressure

Answered by
Dr.
Dr. Anantharamakrishnan

Cardiologist

Practicing since :1966

Answered : 4505 Questions

default
Posted on Mon, 4 Aug 2014 in Hypertension and Heart Disease
Question: Hi I Have a BP problem. 143/97
I am taking Tablets every day ENVAS 10 mg.

Suggest me how do i reduce BP.
doctor
Answered by Dr. Anantharamakrishnan 3 hours later
Brief Answer:
Add another or increase dose

Detailed Answer:
Dear friend,
Welcome to Health Care Magic

The value is high, but not very high / not an emergency / but needs to be brought down

There are several classes of drugs and several drugs in each class
Drug and dose need to be tailored to the individual

Discuss with your Primary Care provider –
A second drug can be added – usually a diuretic like thiazide / or Calcium Channel Blocker (CCB) like amlodipine
     Or / The dose of Enalapril (Envas) may be increased
Most people need 2 or 3 drugs

Regular exercise / salt restricted diet / relaxation techniques are helpful in the long term
You might have already done ECG & ECHO / tested Electrolytes, Kidney function and Lipids… if not do now.

Take care
Good luck

Above answer was peer-reviewed by : Dr. Bhagyalaxmi Nalaparaju
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,  
Treatment/Therapy
Medical Topics ,  

Recent questions on  Relaxation techniques

doctor1 MD

I'm having recurring sharp pains in my head. Seems to be behind right eye and radiates to top of head. Pain is fleeting, but head feels strange...

doctor1 MD

I had a cycle scan of my abdomen and pelvis without oral contrast , but both before and after the uneventful administration of intravenous contrast...

doctor1 MD

My scalp has been sensitive to the touch for 2 months. No rash , sores or headaches . Had 35 ECT sessions a few years ago. Could sensitive scalp be...

doctor1 MD

I am experiencing worse sinus allergy symptoms than usual for past 2 days. Unable to sleep last night due to feelings of intense anxiety (unusual...

doctor1 MD

have sevre anxiety, i cannot drive a car, i am on disability due to my emotional irreluulations and mild agoraphobia, my anxiety has recently...

doctor1 MD

I'm a 54 year old female who has been under a lot of stress. Recently I have been noticing weird things. I start reading articles in the middle or...

doctor1 MD

I have a son in his forties who has always had a "short fuse". He can go from OK to suddenly swearing, acting irrational and spiteful. He has tried...